# SDR C2XA01IA365

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 11305
- Condition: Discharged
- Location: Cabin
- Part time: 4,654 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE FORWARD CABIN EMERGENCY LIGHTS WERE FOUND TO TURN ON AND OFF INTERMITTANTLY. MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK. THE SYSTEM WAS OPERATIONALLY CHECKED AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.
